Transferring 3 Months Injection To The Pill?

Illustration of Transferring 3 Months Injection To The Pill?
Illustration: Transferring 3 Months Injection To The Pill? post.medicalnewstoday.com

Hello I am a mother of 1 child, I am 22 years old. My child is 19 months old. Since my birth I use KB injections every 3 months. But since my skin has become dry and dull, black spots have also appeared on my face. My neighbors said it was indeed an injection effect. Is it true? And if I want to move to the pill, how do I do it? I last injected 17 February and again later 2 May. Thank you in advance

1 Answer:

Hello Alfhina,

Thank you for the question.

It is true, because of the content of synthetic hormones in it, some 3-month injection users can experience changes in their skin, which is more dull, dry, often itchy, black spots appear, and also prone to breakouts. Side effects are often not dangerous as long as they are handled properly. But indeed, in some cases, these side effects can also be very disturbing appearance, and difficult to cure. Therefore, not all types of contraception are suitable for everyone's use.

In addition to the effects of the injectable birth control that you use, your skin condition can also occur because it is influenced by certain skin types, inappropriate use of skin care products, excessive exposure to sunlight, lack of drinking, unbalanced nutritional intake, allergies or irritation to substances that come in contact with skin, aging, and so on.

Birth control pills, like 3 months injectable birth control, also contain synthetic hormones, but with different types. If a pure complaint on your skin arises because of the injection, it is not impossible that the complaint will recur if you switch to birth control pills. In addition, as mentioned above, not all types of contraception are suitable for everyone to use. So, we do not recommend that you switch between contraception carelessly for your own good.

Better, check yourself first to the doctor or obstetrician to be given the right solution, yes. In addition, so that your skin problems are resolved, you can also consult a doctor or dermatologist nearby.

So that complaints on your skin subsides, you should first consume lots of water, fruits, and vegetables. In addition, wash your face morning and evening with a cleansing soap containing moisturizers and salicylic acid, dry with a clean towel, use a moisturizer and sunblock, and don't overuse cosmetics. In addition, you are also required to maintain good personal hygiene, do not carelessly use skin care products without consulting first to the doctor, getting enough sleep, and always live a healthy lifestyle so that your skin's health is more awake.

Hope this helps ...

: by

Related Question

Is It Natural For A Large Swelling Under The Jaw After Dental Impact Surgery?

Is It Natural For A Large Swelling Under The Jaw After Dental Impact Surgery?

(10 months ago)

Good morning, r nI am Savina, I am 22 years old, Tuesday I have dental impact surgery, then I only get 2 kinds of drugs, namely amoxicilin and mefenamic acid, my mistake after the ... Read more

Putting Does Not Come Out Perfect And White Comes Out White?

Putting Does Not Come Out Perfect And White Comes Out White?

(11 months ago)

I want to ask, my age is now 20 years old, but from small to around 17 my nipples did not come out but went inside, after 18/19 my nipples came out but they were small in shape, an... Read more

How To Deal With Lumps Under The Tongue, Even Though I’m Still 15?

How To Deal With Lumps Under The Tongue, Even Though I’m Still 15?

(10 months ago)

I want to ask a lump under my tongue but it’s small, how do I fix it I’m afraid it’s already 3 months... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *